# SDR IXXA06SMN160S

- Difficulty date: May 19, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND RIGHT HAND WING CENTER LEADING EDGE LOWER SKIN WITH NON STANDARD REPAIR AT STATION XOLDI 6.225.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 06242 DATE 05-18-06, SEMAN DRAWING NR ED 4224 DATE  05-10-06. REMOVED NON STANDARD REPAIR IAW DC-8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 51-3-0. REMOVED DAMAGED AREA IAW SEMAN DRAWING NR ED 4224. PERFORMED NDT INSPECTION IAW DC-8 NDT SPM PART 06-10-01-001. NO CRACKS OR CORROSION FOUND. FABRICATED REPAIR DOUBLER AND FILLERS IAW SEMAN DRAWING ED 4224. CLEANED, TREATED AND PRIMED AREA, FILLER, AND REPAIR DOUBLER IAW DC-8 SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11. INSTALLED REPAIR PARTS IAW SEMAN DRAWING NUMB
